# SDR CA010406013

- Difficulty date: March 23, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Make and model: Beech 1900D
- Aircraft time: 5,907 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 11238002223
- Condition: Failed
- Location: Mlg
- Part time: 6,500 hours, 7,527 cycles
- Component: Landing Gear Act
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) CREW REPORTED NOSE GEAR DOWN AND LOCKED GREEN WAS INTERMITTENT. THE AIRCRAFT WAS REMOVED FROM THE FLIGHLINE AND FERRIED BACK FOR REPAIRS. MAINTENANCE REPLACED THE NOSE GEAR ACTUATOR ASSEMBLY AND THE SYSTEM WAS CYCLED SEVERAL TIMES. THE AIRCRAFT WAS RELEASED BACK INTO SERVICE.
